# SDR AWXA200200133

- Difficulty date: February 10, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,544 hours, 12,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: D531112836
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - "C" - DURING C-8 CHECK CORROSION WAS FOUND ON FWD & AFT FLOOR SUPPORT SEAT TRACK Y254 L/H FR 20. MAINTENANCE REMOVED CORROSION FROM FLOOR SUPPORT SEAT TRACK AND FOUND MATERIAL LOSS OUT OF LIMITS PER A320 SRM 53-11-14. REMOVED FLOOR SUPPORT SEAT TRACK Y254 L/H, FABRICATED NEW FLOOR SUPPORT SEAT TRACK AND INSTALLED REPAIR IAW DWG 53112836.
